On a class of nonuniformly nonlinear systems with Dirichlet boundary conditions
The existence and multiplicity of weak solutions for some nonuniformly nonlinear elliptic systems are obtained by using the minimum principle and the Mountain-pass theorem.
Saved in:
Date: | 2014 |
---|---|
Main Authors: | Afrouzi, G.A., Naghizadeh, Z., Chung, N.T. |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2014
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/166097 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | On a class of nonuniformly nonlinear systems with Dirichlet boundary conditions / G.A. Afrouzi, Z. Naghizadeh, N.T. Chung // Український математичний журнал. — 2014. — Т. 66, № 9. — С. 1155–1165. — Бібліогр.: 16 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSimilar Items
-
On a Class of Nonuniformly Nonlinear Systems with Dirichlet Boundary Conditions
by: G. A. Afrouzi, et al.
Published: (2014) -
Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions
by: M. F. Aktaş
Published: (2018) -
Natural boundary of random Dirichlet series
by: Ding Xiaoqing, et al.
Published: (2006) -
Existence results for a class of Kirchhoff-type systems with combined nonlinear effects
by: G. A. Afrouzi, et al.
Published: (2019) -
Asymptotic solutions of the Dirichlet problem for the heat equation at a characteristic point
by: Antoniouk, A.V., et al.
Published: (2014)